# SDR TSAA0477018

- Difficulty date: January 9, 2004
- Submitted: August 13, 2004
- Operation: Air carrier
- Aircraft: N819AL
- Make and model: Boeing 737-25A
- Aircraft serial: 23791
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Circuit Breaker
- Condition: Tripped
- Location: Epr Indicator
- Stage of operation: TO
- How discovered: O
- Nature of condition: P, G
- Precautionary procedure: C

## Discrepancy

FLT 280 - HNL-KOA - ABORTED TAKEOFF DUE TO BOTH EPR GAUGES INOPERATIVE.  C/B'S RESET, NO FLAGS.  RAN BOTH NR 1 AND NR 2 ENGINE AFTER EPR C/B RESET.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
